Basic properties of critical lognormal multiplicative chaos

Loading...
Thumbnail Image
Journal Title
Journal ISSN
Volume Title
A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä
This publication is imported from Aalto University research portal.
View publication in the Research portal
View/Open full text file from the Research portal
Date
2015
Major/Subject
Mcode
Degree programme
Language
en
Pages
2205-2249
Series
ANNALS OF PROBABILITY, Volume 43, issue 5
Description
Keywords
Other note
Citation
Barral , J , Kupiainen , A , Nikula , A , Saksman , E & Webb , C 2015 , ' Basic properties of critical lognormal multiplicative chaos ' , Annals of Probability , vol. 43 , no. 5 , pp. 2205-2249 . https://doi.org/10.1214/14-AOP931